# SDR 99ZZZX3877

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Condition: Inoperative
- Location: Engine
- Part time: 499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER UNIT INOPERATIVE.  TORQUE GAUGE GOES TO ZERO.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
